American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Hailiang Liu, Olof Runborg and Nicolay M. Tanushev. Error estimates for Gaussian beam superpositions. Math. Comp. 82 (2013) 919-952.
Abstract, references, and article information   
View Article: PDF

[2] Xu Runzhang and Yang Yanbing. Global existence and asymptotic behaviour of solutions for a class of fourth order strongly damped nonlinear wave equations. Quart. Appl. Math. 71 (2013) 401-415.
Abstract, references, and article information
View Article: PDF

[3] S. I. Matyukevich and B. A. Plamenevskii. Elastodynamics in domains with edges. St. Petersburg Math. J. 18 (2007) 459-510. MR 2255852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rossella Agliardi and Massimo Cicognani. The Cauchy problem for a class of Kovalevskian pseudo-differential operators. Proc. Amer. Math. Soc. 132 (2004) 841-845. MR 2019963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jaime Carvalho E Silva and Carlos Leal. The generalized Goursat-Darboux problem for a third order operator. Proc. Amer. Math. Soc. 125 (1997) 471-475. MR 1363185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. Del Santo and X. Saint Raymond. A remark on H\"ormander's uniqueness theorem . Proc. Amer. Math. Soc. 117 (1993) 721-725. MR 1145944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kazuhiro Yamamoto. The Cauchy problem for hyperbolic operators with variable multiple characteristics . Proc. Amer. Math. Soc. 72 (1978) 109-116. MR 503542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stanley Osher. An ill-posed problem for a strictly hyperbolic equation in two unknowns near a corner. Bull. Amer. Math. Soc. 80 (1974) 705-708. MR 0338574.
Abstract, references, and article information   
View Article: PDF

[9] Stanley Osher. An ill posed problem for a hyperbolic equation near a corner. Bull. Amer. Math. Soc. 79 (1973) 1043-1044. MR 0350211.
Abstract, references, and article information   
View Article: PDF

[10] C. S. Morawetz and W. A. Strauss. Asymptotics of a nonlinear relativistic wave equation. Bull. Amer. Math. Soc. 77 (1971) 797-798. MR 0294894.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1